# SDR CA190529008

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,171 hours
- Engine: Ge CF348C5
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 6222855011
- Condition: Intermittent
- Location: Radio Altimeter
- Part time: 34,311 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN`S SIDE RAD ALT ERRATIC ON THE APPROACH, SPLR STAB FAULT MESSAGE ALSO POSTED ON EICAS. UPON SAFE LANDING, MTC REPLACED THE #1 RAD ALT AND GROUND TESTED SERVICEABLE. FDR DOWNLOADED AND READING SHOW THE L/H RAD ALT INTERMITTENTLY FAILING. L/H RADIO ALTIMETER TRANSCEIVER PN:622-2855-011 SN:10C9N TSR:1056 CSR:505. (TC# 20190529008)
